# SDR QXEA2017102600648

- Difficulty date: October 16, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 38,289 hours, 39,875 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 85217419104
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR, NR 2 BEAM CRACKED AT MID AREA.  REPLACED THE BEAM IAW SRM 51-40-15, 51-42-05, 51-42-45,  AND 51-41-05.
